BibTeX record journals/tcs/Gucht88

download as .bib file

@article{DBLP:journals/tcs/Gucht88,
  author    = {Dirk Van Gucht},
  title     = {Interaction-Free Multivalued Dependency Sets},
  journal   = {Theor. Comput. Sci.},
  volume    = {62},
  number    = {1-2},
  pages     = {221--233},
  year      = {1988},
  url       = {http://dx.doi.org/10.1016/0304-3975(86)90016-2},
  doi       = {10.1016/0304-3975(86)90016-2},
  timestamp = {Fri, 28 Sep 2012 11:42:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Gucht88},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}